# SDR SWAA2023051247341

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT FWD ENTRY DOOR; FWD GALLEY; STOWAGE BIN 3 RH; EME RGENCY DOOR LH(2EA) AT PASSENGER CABIN 2023-238132<[01] PERFORMRD FIM 33-50 TASK 801 AND FOUND BURNED FUSE (3 3/A) ON POWER SUPPLY ;WERE REPLACED IAW B737-700 AMM 33-51-06-960-804 AND PERFORMED OPERATIONAL TEST EMERGENCY LIGHT IAW B737-700 AMM 33-51-00-710-801 AND TEST IS OK.;[02] PERFORMRD FIM 33-50 TASK 801 AND FOUND BURNED FUSE (3 3/A) ON POWER SUPPLY ;WERE REPLACED IAW B737-700 AMM 33-51-06-960-804 AND PERFORMED OPERATIONAL TEST EMERGENCY LIGHT IAW B737-700 AMM 33-51-00-710-801 AND TEST IS OK.
